MathSciNet Relay Station
MathSciNet bibliographic data
MR1422617 (98k:14028) 14F99 (14J45 14N10 58D99)
Qin, Zhenbo; Ruan, Yongbin Quantum cohomology of projective bundles over $\bold P\sp n$. Trans. Amer. Math. Soc. 350 (1998), no. 9, 3615–3638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement